# SDR SWAA2018051021845

- Difficulty date: April 22, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORWARD CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS 450 TO BS 480, RBL 28.  R&R WEB PER SRM AND DWG.
